On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 121 - pages 117-131

Titles121

Maximal S-expansions are Bernoulli shifts
Cornelis Kraaikamp
Bulletin de la Société mathématique de France 121, number 1 (1993), 117-131
Download this article : PS file / PDF file

Résumé :
Nous montrons dans cette note que les systèmes sous-jacent à une classe de développement en fraction continue (les « S-expansions maximales » ) sont tous isomorphes, ce qui entraîne que ces systèmes sont de Bernoulli. En particulier, le système associé à la fraction continue optimale, qui est une S-expansion maximale, est de Bernoulli, donc K, ce qui répond à une question de Pierre Liardet.

Abstract:
In this paper it is shown that the systems underlying any two maximal S-expansions are isomorphic, and from this it follows that these systems are Bernoulli. This answers a question, recently posed by Pierre Liardet, whether the « underlying » ergodic system of the Optimal Continued Fraction (OCF) forms a K-system, since the OCF is a maximal S-expansion.

Class. math. : 11 K 50, 28 D 05


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique